Top
20
Doctor insights on: Active Ingredient Ibuprofen

Share
1

1
What are zicam's active ingredients?

What are zicam's active ingredients?

Zinc: The only biologically active ingredients present in zicam cold remedy are slightly diluted zinc acetate (2x = 1/100 dilution) and zinc gluconate (1x = 1/10 dilution). ...Read more

See 1 more doctor answer

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


7

7
Have the makers of Norco (hydrocodone and acetaminophen) 10/325 weakened the active ingredients?

Have the makers of Norco (hydrocodone and acetaminophen) 10/325 weakened the active ingredients?

Weak Norco (hydrocodone and acetaminophen): Hello. I doubt that 10mg hydrocodone is weaker. You are most likely dealing with tolerance issues with Hydrocodone. Other scenario, which happened to 2 of my patients (BEFORE they started locking up their Norco (hydrocodone and acetaminophen)) is a family member well versed with opiates, swapped out their Norco (hydrocodone and acetaminophen) for OTC aspirin. No wonder they weren't getting the same relief! Their pharmacist noted incorrect pill type in bottle ...Read more

See 1 more doctor answer
8

8
Is the active ingredient of xenical?

Is the active ingredient of xenical?

An enzyme: Orlistat is a lipase inhibitor. This enzyme (lipase) prevents the fat that you eat from being broken down into an absorbable form. So the fat never gets into your system and passes in your stool. ...Read more

See 1 more doctor answer
9

9
What drugs or active ingredients are used in diet pills?

What drugs or active ingredients are used in diet pills?

Diet pills: There are very many and you can read about then on the web. That said, diet and exercise is much better than diet pills. The internet is full of information about diet - take a look at "NuVal"com", and a visit to an exercise trainer would be of great help. ...Read more

13

13
Is Mederma for scars safe during pregnancy? Active ingredient is allantoin 0.5 %

Is Mederma for scars safe during pregnancy? Active ingredient is allantoin 0.5 %

No data.: Mederma has never been tested on pregnant women, to my knowledge, so there is no data one way or the other. My standard advice for anyone who is pregnant is, if it's not essential, don't use it until you deliver the baby. Why take unnecessary chances? ...Read more

15

15
Safest for osteoarthritis: buffered aspirin, ultracet, (tramdol and acetaminophen) or naproxen?

Safest for osteoarthritis: buffered aspirin, ultracet, (tramdol and acetaminophen) or naproxen?

Naproxen.: I'd choose naproxen for (1) ease of dosing, (2) less stomach toxicity, (3) no addictive potential and ultimately (4) because it works well. ...Read more

16

16
Robaxisal contains codeine phosphate and tylenol (acetaminophen) contains codeine, what's the difference?

Robaxisal contains codeine phosphate and tylenol (acetaminophen) contains codeine, what's the difference?

Not totally true: Robaxisal is a combination of aspirin and a muscle relaxant. It does not contain codeine. Robaxisal-C contains the same two components plus codeine. Tylenol (acetaminophen) is a mild pain reliever and not a muscle relaxant. ...Read more

17

17
Can Advil (ibuprofen) contain codeine?

Can Advil (ibuprofen) contain codeine?

Advil (ibuprofen): It does not contain codeine. It is an NSAID non steroidal anti inflammatory medication contains ibuprofen. ...Read more

19

19
Athlete's foot. Powder vs powder spray vs liquid spray vs cream? Also, which active ingredient is best? Last, is it ok to mix active ingredients?

Athlete's foot.  Powder vs powder spray vs liquid spray vs cream?  Also, which active ingredient is best?  Last, is it ok to mix active ingredients?

Equally ineffective: All are equally ineffective dry skin important ,spare socks chloritrimizole is good mixing is ok Good luck work on drier feet ...Read more

20

20
Does ibuprofen contain acetaminophen?

No: These are 2 different drugs, but have common effects for reducing fever and pain. ...Read more

Dr. Ravi Chand
1,305 doctors shared insights

Nuprin (Definition)

Nuprin ...Read more


Dr. Alvin Stein
1,288 doctors shared insights

Rufen (Definition)

Rufen ...Read more